# SDR 98ZZZX4002

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N372Q
- Make and model: Israel 1121B
- Aircraft serial: 112
- System (JASC): 3250 · Landing Gear Steering System
- Part: Pin
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE STEERING KNOB ROTATING ON SHAFT DUE TO ROLL PIN BACKED OUT.  INSTALLED ROLL PIN AND SAFETIED WITH .032 INCH SAFETY WIRE.  HYDRAULIC SYSTEM CHECKED AND WAS FOUND FULLY SERVICED.
